Regularity of invariant densities for 1D systems with random switching

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Bakhtin, Y; Hurth, T; Mattingly, JC

Published Date

  • October 1, 2015

Published In

Volume / Issue

  • 28 / 11

Start / End Page

  • 3755 - 3787

Published By

Electronic International Standard Serial Number (EISSN)

  • 1361-6544

International Standard Serial Number (ISSN)

  • 0951-7715

Digital Object Identifier (DOI)

  • 10.1088/0951-7715/28/11/3755